版權說明 操作指南
首頁 > 院系 > 詳情

理學院

College of Science

湖南城市學院理學院/教師教育學院是在1971年始建的益陽地區師資訓練班數學組的基礎上發展起來的。經過近50年(尤其是自2002年專升本以后)幾代人的艱苦創業和不懈努力,理學院/教師教育學院在教學、科研、師資隊伍建設、專業建設等方面取得了長足的發展。 學院...

發文量
952
  • 高被引

    9

    SCI-E

    272

    CPCI-S

    12

    EI

    96

    CSCD

    119

    CSSCI

    37

院系成果
院系學者
院系分析
篩選
開始檢索
成果類型
933
18
12
+
年份 (1999~2021)
-
7
42
40
32
57
83
94
102
88
67
+
語種
629
323
+
期刊
49
44
25
22
19
17
16
12
11
11
11
10
10
9
9
8
8
7
7
6
+
作者
72
35
32
27
26
23
23
22
22
20
20
20
19
17
17
17
16
14
14
13
+
關鍵詞
14
10
9
9
9
9
9
8
8
7
7
6
6
6
6
6
6
5
5
5
+
機構署名
684
266
26
24
+
院系歸屬
952
312
7
5
4
2
1
1
+
排序:默認
時間
1/48
每頁顯示
請選擇

5

10

20

952條記錄,
Optimal combinations bounds of root-square and arithmetic means for Toader mean
作者: Chu, Yu-Ming;Wang, Miao-Kun;Qiu, Song-Liang
期刊: Proceedings of the Indian Academy of Sciences: Mathematical Sciences,2012年122(1):41-51 ISSN:0253-4142
展開
導出
原文鏈接
認領
Monotonicity criterion for the quotient of power series with applications
作者: Yang, Zhen-Hang;Chu, Yu-Ming;Wang, Miao-Kun
期刊: Journal of Mathematical Analysis and Applications,2015年428(1):587-604 ISSN:0022-247X
展開
導出
原文鏈接
認領
New exact solutions to the perturbed nonlinear Schrodinger’s equation with Kerr law nonlinearity via modified trigonometric function series method
作者: Zhang, Zai-yun;Li, Yun-xiang;Liu, Zhen-hai;Miao, Xiu-jin
期刊: Communications in Nonlinear Science and Numerical Simulation,2011年16(8):3097-3106 ISSN:1007-5704
展開
導出
原文鏈接
認領
Finite-time global synchronization for a class of Markovian jump complex networks with partially unknown transition rates under feedback control
作者: Wang, Xin;Fang, Jian-an*;Mao, Huanyu;Dai, Anding
期刊: Nonlinear Dynamics,2015年79(1):47-61 ISSN:0924-090X
展開
導出
原文鏈接
認領
High accuracy asymptotic bounds for the complete elliptic integral of the second kind
作者: Yang, Zhen-Hang;Chu, Yu-Ming;Zhang, Wen
期刊: Applied Mathematics and Computation,2019年348:552-564 ISSN:0096-3003
展開
導出
原文鏈接
認領
MONOTONICITY AND INEQUALITIES INVOLVING ZERO-BALANCED HYPERGEOMETRIC FUNCTION
作者: Wang, Miao-Kun;Chu, Yu-Ming;Zhang, Wen
期刊: Mathematical Inequalities and Applications,2019年22(2):601-617 ISSN:1331-4343
展開
導出
原文鏈接
認領
Dynamics of a system of rational third-order difference equation
作者: Zhang, Qianhong;Yang, Lihui;Liu, Jingzhong
期刊: Advances in Difference Equations,2012年2012(1):1-6 ISSN:1687-1847
展開
導出
原文鏈接
認領
MONOTONICITY, CONVEXITY AND INEQUALITIES INVOLVING THE GENERALIZED ELLIPTIC INTEGRALS
作者: Wang, Miaokun;Zhang, Wen;Chu, Yuming
期刊: Acta Mathematica Scientia,2019年39(5):1440-1450 ISSN:0252-9602
展開
導出
原文鏈接
認領
Sharp Power Mean Inequalities for the Generalized Elliptic Integral of the First Kind
作者: Wang, Miao-Kun;He, Zai-Yin;Chu, Yu-Ming
期刊: Computational Methods and Function Theory,2020年20(1):111-124 ISSN:1617-9447
展開
導出
原文鏈接
認領
Precise bounds for the weighted H?lder mean of the complete p-elliptic integrals
作者: Wang, Miao-Kun;Chu, Hong-Hu;Chu, Yu-Ming
期刊: Journal of Mathematical Analysis and Applications,2019年480(2):123388- ISSN:0022-247X
展開
導出
原文鏈接
認領
Hermite–Hadamard type inequalities for fractional integrals via Green’s function
作者: Khan, Muhammad Adil;Iqbal, Arshad;Suleman, Muhammad;Chu, Yu-Ming
期刊: Journal of Inequalities and Applications,2018年2018(1):1-15 ISSN:1029-242X
展開
導出
原文鏈接
認領
Conformable Fractional Integrals Versions of Hermite-Hadamard Inequalities and Their Generalizations
作者: Khan, Muhammad Adil;Chu, Yu-Ming;Kashuri, Artion;Liko, Rozana;Ali, Gohar
期刊: Journal of Function Spaces,2018年2018 ISSN:2314-8896
展開
導出
原文鏈接
認領
Integral Inequalities Involving Strongly Convex Functions
作者: Song, Yingqing;Khan, Muhammad Adil;Ullah, Syed Zaheer;Chu, Yu-Ming
期刊: Journal of Function Spaces,2018年2018:1-8 ISSN:2314-8896
展開
導出
原文鏈接
認領
A general modeling of some vertex-degree based topological indices in benzenoid systems and phenylenes
作者: Deng, Hanyuan;Yang, Jianguang;Xia, Fangli
期刊: Computers and Mathematics with Applications,2011年61(10):3017-3023 ISSN:0898-1221
展開
導出
原文鏈接
認領
Generalizations of Hermite-Hadamard type inequalities for MT-convex functions
作者: Chu, Yu-Ming;Khan, Muhammad Adil;Khan, Tahir Ullah;Ali, Tahir
期刊: JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS,2016年9(6):4305-4316 ISSN:2008-1898
展開
導出
原文鏈接
認領
Ostrowski type inequalities involving conformable fractional integrals
作者: Khan, Muhammad Adil;Begum, Sumbel;Khurshid, Yousaf;Chu, Yu-Ming
期刊: Journal of Inequalities and Applications,2018年2018(1):1-14 ISSN:1029-242X
展開
導出
原文鏈接
認領
The concept of coordinate strongly convex functions and related inequalities
作者: Khan, Muhammad Adil;Ullah, Syed Zaheer;Chu, Yu-Ming
期刊: Revista de la Real Academia de Ciencias Exactas, Fi?sicas y Naturales. Serie A, Matema?ticas,2019年113(3):2235-2251 ISSN:1578-7303
展開
導出
原文鏈接
認領
ANSWERS TO THREE CONJECTURES ON CONVEXITY OF THREE FUNCTIONS INVOLVING COMPLETE ELLIPTIC INTEGRALS OF THE FIRST KIND
作者: Wang, Miao-Kun;Chu, Hong-Hu;Li, Yong-Min;Chu, Yu-Ming
期刊: APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS,2020年14(1):255-271 ISSN:1452-8630
展開
導出
原文鏈接
認領
Inequalities for generalized trigonometric and hyperbolic functions with one parameter
作者: Wang, Miao-Kun;Hong, Miao-Ying;Xu, Yang-Fan;Shen, Zhong-Hua;Chu, Yu-Ming
期刊: JOURNAL OF MATHEMATICAL INEQUALITIES,2020年14(1):1-21 ISSN:1846-579X
展開
導出
原文鏈接
認領
Precise estimates for the solution of Ramanujan’s generalized modular equation
作者: Wang, Miao-Kun;Chu, Yu-Ming;Zhang, Wen
期刊: The Ramanujan Journal,2019年49(3):653-668 ISSN:1382-4090
展開
導出
原文鏈接
認領
1234567... 48共 48 頁

成果認領

標題:
用戶 作者 通訊作者
請選擇
請選擇
確定
取消

提示

該欄目需要登錄且有訪問權限才可以訪問

如果您有訪問權限,請直接 登錄訪問

如果您沒有訪問權限,請聯系管理員申請開通

管理員聯系郵箱:yun@hnwdkj.com

亚洲熟伦熟女专区 藁城市| 会宁县| 镶黄旗| 彰化市| 霍城县| 剑阁县| 双流县| 香港| 扎兰屯市| 隆德县| 青田县| 德州市| 钟山县| 东平县| 罗山县| 定日县| 达孜县| 广水市| 龙岩市| 土默特左旗| 长垣县| 旌德县| 札达县| 宜黄县| 女性| 栖霞市| 淳化县| 涞水县| 登封市| 长武县| 肃宁县| 调兵山市| 晋江市| 云梦县| 丹江口市| 聊城市| 清徐县| 贵南县| 漠河县| 佛坪县| 溧水县| http://444 http://444 http://444 http://444 http://444 http://444